# SDR SWIA202266578

- Difficulty date: August 11, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N912EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7728
- Aircraft time: 40,579 hours, 36,907 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL LOWER FLOOR SUPPORT ATTACH ANGLE IS CORRODED.     (C-CHECK RO 9/28/2022)     PAX DOOR SILL LOWER ATTACH ANGLE FOUND TO BE OUT OF LIMITS IAW CRJ 200 SRM 53-00-00 DUE TO THE AMOUNT OF CORROSION ANGLE REQUIRES REPLACEMENT. REMOVED PAX DOOR UPPER SILL ATTACH ANGLE FOR ACCESS IAW CRJ 200 SRM 51-42-06 AND REINSTALLED PAX DOOR UPPER SILL ATTACH ANGLE IAW CRJ200 SRM 51-42-0 REMOVED PAX DOOR SILL LOWER FLOOR SUPPORT ATTACH ANGLE IAW CRJ200 SRM 51-42-06 AND 51-42-21. INSTALLED PAX DOOR SILL LOWER FLOOR SUPPORT ATTACH ANGLE IAW CRJ200 SRM 51-42-06 AND 51-42-21. LOCATED, DRILLED, AND DEBURRED NEW LOWER FLOOR SUPPORT ATTACH ANGLE PN# 601R31527-221S IAW CRJ200 SRM 51-40-11. OPS CHECKS GOOD. REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED.
